# SDR AALA201712149036

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 1,995 hours, 777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING A-CHECK THERE WAS ONE MISSING EMERGENCY LIGHT LENS ON THE CEILING ABOVE ROW 18. REPLACED MISSING EMERGENCY LIGHT LENS PER AMM 33-51-00.
